# SDR KCSA202510231453

- Difficulty date: October 14, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N771CK
- Make and model: Boeing 777-36NER
- Aircraft serial: 32791
- Aircraft time: 68,016 hours, 12,765 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DECLARED EMERGENCY FOR PRIORITY HANDLING TO LAND RUNWAY 26, 3200 LBS OF FUEL INDICATED IN RIGHT WING TANK.   TRANSFERRED TO DMI #100275603 IAW KAL MEL 28-41-1-2-2, CAT B, DUE 10-17-25, MAINTENANCE PROCEDURE COMPLIED WITH, PLACARDS INSTALLED.
